If you need an accessible version of this item please contact JSTOR User Support

An Extension of Light's Associativity Test

A. R. Bednarek
The American Mathematical Monthly
Vol. 75, No. 5 (May, 1968), pp. 531-532
DOI: 10.2307/2314731
Stable URL: http://www.jstor.org/stable/2314731
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532